# SDR A6WA201240600

- Difficulty date: May 21, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 562-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SILL HAS SURFACE CORROSION AROUND NUTPLATES FS 574 - 621.  SEVERAL NUTPLATES ARE RUSTY UNDERNEATH SILL.  REMOVED UNSERVICEABLE CARGO BAY DOOR SILL.  LOCATED, DRILLED, AND INSTALLED SERVICEABLE CARGO BAY DOOR SILL IAW SRM 51-40-11, 51-42-06, 51-42-27, REO 601R-53-61-690, REV DER.
